MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE

BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE
Model Number M00546650
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code is being used to capture the reportable event of aborted/rescheduled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that spy ds controller was used during an endoscopic retrograde cholangiopancreatopography (ercp) procedure in the common bile duct for the treatment of endoscopic retrograde cholangiopancreatopography (ercp) on (b)(6) 2024.It was reported there was a trouble in using the spyglass controller despite using new spyscope.The procedure was not completed due to this event.There were no reported patient complications as a result of this event.

Brand Name
SPYGLASS DS
Common Device Name
LED LIGHT SOURCE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19449858
Report Number3005099803-2024-02434
Device Sequence Number3278082
Product Code NTN
UDI-Device Identifier08714729874348
UDI-Public08714729874348
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546650
Device Catalogue Number4665
Device Lot Number2120900677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2024
Initial Report FDA Received Date06/03/2024
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown